MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY
Model Number 900SFC32
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this 32mm tricuspid annuloplasty ring, it was explanted and replaced with a 29mm bioprosthetic valve.There were no allegations against the ring or its function.The physician reported patient anatomy issues and determined replacing the valve would be better for the patient.No additional adverse patient were reported.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed two sutures that appeared to have been cut on the outflow.Radiography showed no evidence of fractures on the ring.Conclusions: surgeons often attempt to repair valves in lieu of replacing them in an effort to preserve the native anatomy.There are times when valve repair is attempted using a repair device and subsequent post-repair evaluation demonstrates an inadequate result.This is potentially due to, but not limited to, suboptimal anatomy, surgical technique, or inappropriate sizing, rather than a malfunction of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RING TRI-AD 900SFC32
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9877383
Report Number2025587-2020-00950
Device Sequence Number13602201
Product Code KRH
UDI-Device Identifier00643169195370
UDI-Public00643169195370
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model Number900SFC32
Device Catalogue Number900SFC32
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;